I m 36years old ...57kg...I m on cilapam for last one year after symtoms like restlessness sleep disturbances occured due to certain antibiotic..as per doctor's advice reduced the dose from10mg cilapam to 7.5mg after 6months of having 10mg cilapam...i have been on 7.5mg for 3months then was on 5mg cilapam for 2months then now I m on 2.5mg for 3months..how tofusther reduced the dose the eventually stop the medicine please suggest...wer planning for pregnancy so i donot want to continue any medicine of this kind..please suggest to how to stop it...and have a healthy pregnancy...thank you
Randomly feel like shouting out loud, crying loudly when alone and when a old mental hurt is triggered. Feeling stuck and suffocated without any particular reason.
Having insomnia for last 25 years !
Looking for a durable treatment Allopathic or Homeopathic..all fine
I was suddenly put from clonotril 0.5 to clonazepam 0.25. experiencing bad morning anxiety and my vitamin b12 levels gotten low
My original psychiatrist is not available for a month and i feel these are withdrawal symptoms cause I was absolutely fine before taking 0.25.
I would like to have a conversation with a doctor who actually has knowledge about CHS because i feel im going through the symptoms since a month now and need help.
I used to consume 2 joints a day, i decided to reduce to 1 joint a month ago, and ive stopped since today because its nit getting any better.
very confused between withdrawal and CHS.